# SDR UIEA2020100602176

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U252
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, CORROSION ON SHEAR TIE ST 724 AFT SIDE OF WEB BETWEEN S37R-38R.  REMOVED CORROSION AT SHEAR TIE ON FWD CARGO COMPARTMENT STA 742 BETWEEN S37R-38R FOUND 100% OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-2.  REMOVED AND REPLACED, IAW B767 SRM 51-40-02-0G-0 AND DWG 143T1214 REV E NEW PN 140T2102U252 PO FS2006994.
